RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1998, Volume 189, Number 10  


Лев Семенович Понтрягин (посвящение)
3
Two-dimensional Riemannian metrics with integrable geodesic flows. Local and global geometry
A. V. Bolsinov, V. S. Matveev, A. T. Fomenko
5
The structure of optimal synthesis in a neighbourhood of singular manifolds for problems that are affine in control
M. I. Zelikin, L. F. Zelikina
33
Asymptotic and Fredholm representations of discrete groups
V. M. Manuilov, A. S. Mishchenko
53
Construction of adjoint operators in non-linear problems of mathematical physics
G. I. Marchuk
75
Generalized graph manifolds and their effective recognition
S. V. Matveev
89
A generalized Heron–Tartaglia formula and some of its consequences
I. Kh. Sabitov
105
Homotopy type and $A_\infty$-group structure
V. A. Smirnov
135
On general boundary-value problems for elliptic equations
B. Yu. Sternin, V. E. Shatalov, B. Schulze
145
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019